# SDR SWAA2017032112585

- Difficulty date: March 9, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 41,604 hours, 24,304 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 113A9352
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SKIN DELAMINATED AT BS1156 +27", LBL 12.   REPAIRED SKIN IAW SRM.
